# SDR CALA2015102794723

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 84,908 hours, 24,924 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 1 - 4 AISLE & 20 - 24 AISLE, USING DOOR TEST SWITCH.  R & R 2B EMER PATH LIGHT CONNECTORS IAW SWP 20-61-28.  PERFORMED OPERATIONAL CHECK OF SYS WITH NO DEFECTS.
